Головная страница ИПМ Библиотеки, издания  •  Поиск публикаций  English 
Публикации
Левенштейн Владимир Иосифович

2003 год
1.  Статья, 2003
Издание: Discrete Applied Mathematics, vol.128, no.1, 11-26
Авторы: Berger T., Левенштейн В. И.
Название: Application of cover-free codes and combinatorial designs to two-stage testing
2.  Статья, 2003
Издание: Designs, Codes and Cryptography,vol.28, no.2, 265-282
Авторы: Helleseth T., Klove T., Левенштейн В.И.
Название: Hypercubic 4 and 5-designs from double-error-correcting BCH codes
3.  Статья, 2003
Издание: Discrete Mathematics,vol.266, no.1, 293-309
Авторы: Левенштейн В.И.
Название: A universal bound for a covering in regular posets and its application to pool testing
4.  Статья, 2003
Издание: Discrete Mathematics
Авторы: Левенштейн В. И.
Название: Combinatorial problems motivated by comma-free codes

2002 год
5.  Статья, 2002
Издание: IEEE Trans. Inform. Theory, vol.48, no. 7, 1741-1749
Авторы: Berger T., Левенштейн В.И.
Название: Asymptotical efficiency of two-stage testing

2001 год
6.  Статья, 2001
Издание: IEEE Trans. Inform. Theory, vol.47, no. 1, 2-22
Авторы: Левенштейн В.И.
Название: Efficient reconstruction of seguences
7.  Статья, 2001
Издание: Journal of Combin. Theory, Ser. A, vol. 93, no. 2, 310-332
Авторы: Левенштейн В.И.
Название: Efficient reconstruction of sequences from their subsequences or supersequences

1999 год
8.  Статья, 1999
Издание: Discrete Mathematics, vol. 197/198, 515-536
Авторы: Левенштейн В.И.
Название: Equivalence of Delsarte's bounds for codes and designs in symmetric association schemes and some applications
9.  Статья, 1999
Издание: IEEE Trans. Inform. Theory, vol. 45, no. 1, 284-288
Авторы: Левенштейн В.И.
Название: New lower bounds on aperiodic crosscorrelation of binary codes

1998 год
10.  Статья, 1998
Издание: V.S.Pless and W.C.Huffman, Eds., Amsterdam: Elsevier, vol. 1, 499-648
Авторы: Левенштейн В.И.
Название: Universal bounds for codes and designs, in Handbook of Coding Theory
11.  Статья, 1998
Издание: IEEE Trans. Inform. Theory, vol. 44, no. 6, 2477-2504
Авторы: Delsarte P., Левенштейн В. И.
Название: Association schemes and coding theory
12.  Статья, 1998
Издание: Discrete Mathematics, vol. 192, 251-271
Авторы: Левенштейн В.И.
Название: On designs in compact metric spaces and a universal bound on their size

1997 год
13.  Статья, 1997
Издание: Designs, Codes and Cryptography, vol. 12, no. 2, 131-160
Авторы: Левенштейн В.И.
Название: Split ortogonal arrays and maximum independent resilient systems of functions